MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT

ABBOTT MANUFACTURING INC TOTAL BILIRUBIN; TOTAL BILIRUBIN REAGENT
Catalog Number 06L45-41
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/09/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient identifier: multiple = (b)(6).There is no further patient information provided due to privacy issues.An evaluation is in process.A final report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported falsely elevated total bilirubin results on two patients generated on the architect analyzer.The results provided were: sid (b)(6) initial = 152.2 / repeat 6.0umol/l; sid (b)(6) initial = 110.9 / repeat =13.3umol//l.The medic questioned the results prior to clinical decisions being made.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
After further evaluation, the suspect medical device was changed from total bilirubin, list number 06l45-41, abbott manufacturing inc 1921 hurd drive, irving, tx 75038, usa in section d of this report to architect c16000 system, ln 03l77-01 abbott manufacturing inc 1921 hurd drive, irving, tx 75038, usa.Mdr number 1628664-2019-00347 has been submitted and all further information will be documented under that mdr number.

Brand Name
TOTAL BILIRUBIN
Common Device Name
TOTAL BILIRUBIN REAGENT
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8475150
Report Number1628664-2019-00280
Device Sequence Number13933302
Product Code CIG
UDI-Device Identifier00380740011383
UDI-Public00380740011383
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060574
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2020
Device Catalogue Number06L45-41
Device Lot Number54131UQ11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/12/2019
Supplement Date Received by Manufacturer04/10/2019
Initial Report FDA Received Date04/02/2019
Supplement Report FDA Received Date04/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 SYSTEM, LN 03L77-01; ARCHITECT C16000 SYSTEM, LN 03L77-01,; SERIAL # C1600373; SERIAL # C1600373